MAUDE Adverse Event Report: CAREFUSION, INC EPIDURAL TRAY PERISAFE¿ CONTINUOUS TUOHY 18 GAUGE 3-1/2 INCH; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC EPIDURAL TRAY PERISAFE¿ CONTINUOUS TUOHY 18 GAUGE 3-1/2 INCH; ANESTHESIA CONDUCTION KIT
Catalog Number 406047
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that epidural tray perisafe continuous tuohy 18 gauge 3-1/2 inch had the wrong catheter inside the tray.This was discovered before use.The following information was provided by the initial reporter: material no: 406047 batch no: unknown.It was reported that the wrong catheter was inside the tray.
 
Event or Problem Description
It was reported that epidural tray perisafe¿ continuous tuohy 18 gauge 3-1/2 inch had the wrong catheter inside the tray.This was discovered before use.The following information was provided by the initial reporter: material no: 406047, batch no: unknown it was reported that the wrong catheter was inside the tray.
 
Additional Manufacturer Narrative
Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
EPIDURAL TRAY PERISAFE¿ CONTINUOUS TUOHY 18 GAUGE 3-1/2 INCH
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key9117411
Report Number1625685-2019-00114
Device Sequence Number11302251
Product Code CAZ
UDI-Device Identifier00382904060473
UDI-Public00382904060473
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number406047
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;